MAUDE Adverse Event Report: DEPUY CMW 9610921 CRV MINI KAMVAC SUCTION TUBE; ENVIRONMENTAL PROTECTION AND MISC

DEPUY CMW 9610921 CRV MINI KAMVAC SUCTION TUBE; ENVIRONMENTAL PROTECTION AND MISC
Catalog Number 530020500
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the foreign materials were found.This issue was found during incoming inspection.Update oct 6, 2017 -- product follow-up determined that the foreign material was inside the sterile packaging.Reportability decision modified.Complaint updated on : oct 20, 2017.
 
Additional Manufacturer Narrative
Examination of the returned product packaging identified the item conforms to specification.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CRV MINI KAMVAC SUCTION TUBE
Common Device Name
ENVIRONMENTAL PROTECTION AND MISC
Manufacturer (Section D)
DEPUY CMW 9610921
cornford rd
blackpool IN FY4 4 QQ
UK  FY4 4QQ
MDR Report Key6967773
Report Number1818910-2017-27201
Device Sequence Number444756
Product Code JOL
UDI-Device Identifier10603295171515
UDI-Public10603295171515
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530020500
Device Lot Number53195437
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2017
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer12/08/2017
Initial Report FDA Received Date10/22/2017
Supplement Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1